# SDR A6WA201140640

- Difficulty date: June 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LPI OF CARGO DOOR C/O FLOOR SILL, FOUND LT FS 621 FLOOR SUPPORT ANGLE CRACKED.  REPAIR IAW REO 601R-53-61-117, REV C.
